Lower Bounds for Sums of Barban-Davenport-Halberstam Type (supplement).
Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 159-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lower bounds, sums of Barban-Davenport-Halberstam type, effective estimates, Chebyshev function, von Mangoldt function, arithmetic progression
@article{MM2_1995__87_4_156081,
author = {H.-Q. Liu},
title = {Lower {Bounds} for {Sums} of {Barban-Davenport-Halberstam} {Type} (supplement).},
journal = {Manuscripta mathematica},
pages = {159--166},
year = {1995},
volume = {87},
number = {4},
zbl = {0834.11036},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156081/}
}
H.-Q. Liu. Lower Bounds for Sums of Barban-Davenport-Halberstam Type (supplement).. Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 159-166. http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156081/